# SDR DHL2004741010

- Difficulty date: August 4, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Aft Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED CLIMBING THROUGH FL 160.  RAN ABNORMAL PROCEDURE.  RETURNED TO IAH.  A/C SHUT DOWN AFTER LANDING AND TOWED TO PARKING.  FOUND LT AFT BODY FIRE LOOP BREAKING DOWN DURING OPERATION OF ENGINES & SYSTEMS.  REMOVED AND REPLACED FIRE LOOP IAW B727 MM 26-14-1.  OPS CHECKS GOOD ON RUN IAW B727 MM 26-14 & ASTAR JRH.
